|I have something like liverspots on arms and back
Dec 3, 2008
I started getting darkspots on my arms and then got really sick. I found out that I was HIV postive and after receiving ART (Truvada and reyataz) it dissappeared in about 2 months. I went off medication for about a year and a half and they came back on my arms and I have now started back on (Truvada and kaletra) for about 7 months but I have not seen them dissapear yet, I was sent to a dermatologist who has me using cutivate and elidel for my face and it lightened a little but not much. They thought I had lupus but after biopsy it was "post inflammatory hyperpigmentation" Do you know what this might be? My doctor who is an hiv specialist does not know what it is, that is why they sent me to the dermatologist.
| Response from Dr. Henry
Dark spots as you describe are not common with your HIV regimens so tough to ascribe them to one of the drugs. Emtricitabine can occasionally cause dark pigmentation but generally in palms/soles in dark skinned individuals. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Giving Handjob Worried I Have HIV
- Cold Feet After Breast Sucking Worried I Have HIV
- Itchy Skin After Anal Sex Condom Broke Sign Of HIV AIDS
- Pain In Penis After Condom Inside Out Worried I Have HIV
- Penis Discharge After Touching Vagina Worried I Have HIV
- Rash After Touching Skin Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.